Latest Article
Linear Combinations of Composition Operators on Weighted Dirichlet Spaces
Time:2015-11-27  
CHEN Peng
School of Mathematics and Statistic, Wuhan University, Wuhan 430072, Hubei, China
Abstract:
In this paper, linear combinations of composition operators acting on weighted Dirichlet spaces are studied. By using the first derivative of the kernel function, we obtain a lower estimate for the essential norms of these operators acting on the Dirichlet space D and S2 . For general weighted Dirichlet space, by using complex interpolation methods, we characterize the compactness of these operators induced by linear fractional self-maps of the disk.
Key words:linear combinations of composition operator; compact operator; weighted Dirichlet spaces; complex interpolation
CLC number:O 177.92
References:
[1] Shapiro J. Composition Operators and Classical Function Theory [M]. New York: Springer-Verlag, 1993.
[2] Zhu K. Operator Theory in Function Spaces [M]. New York: Monogr Marcel Dekker Inc, 1990.
[3] Moorhouse J. Compact differences of composition operators [J]. J Funct Anal, 2005, 219: 70-92.
[4] Choe B, Koo H , Park I. Compact differences of composition operators on the Bergman spaces over the ball [J]. Potential Analysis, 2014, 40: 81-102.
[5] Kriete T , Moorhouse J. Linear relations in the Calkin alge-bra for composition operators [J]. Trans Amer Math Soc, 2007, 359(6): 2915-2944.
[6] Jiang L , Ouyang C. Compact differences of composition operators on holomorphic function spaces in the unit ball[J]. Acta Math Sci (Ser B), 2011, 31(5): 1679-1693.
[7] Choe B, Koo H, Wang M, et al. Compact linear combina-tions of composition operators induced by linear fractional maps[J]. Math Z, 2015, 280(3): 807-824.
[8] Allen R, Heller K , Pons M. Compact differences of compo-sition operators on weighted Dirichlet spaces[J]. Cent Eur J Math, 2014, 12(7): 1040-1051.
[9] Cowen C, MacCluer B. Composition Operators on Spaces of Analytic Functions[M]. Boca Raton: CRC Press, 1995.
[10] Cwikel M. Real and complex interpolation and extrapolation of compact operators[J]. Duke Math J, 1992, 65: 333-343.